Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 87, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 18, 2015, 2:52 AM EDT for Madison County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2015, 2:52 AM EDT (06:52 UTC)
- Expired
- Jul 18, 2015, 5:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, KY
The radar
The Jackson,KY radar (KJKL), 86 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
324
WGUS53 KLMK 180652
FFWLMK
KYC151-180945-
/O.NEW.KLMK.FF.W.0087.150718T0652Z-150718T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
252 AM EDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 545 AM EDT
* AT 250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED
AREA. IN ADDITION...LOCAL LAW ENFORCEMENT REPORTED SEVERAL ROADS
CLOSED DUE TO HIGH WATER.
* LOCATIONS IMPACTED INCLUDE...RICHMOND...
IN ADDITION...UNION CITY...BLUE GRASS AND HILLCREST ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
OTTER CREEK BACKS UP ONTO RED HOUSE ROAD.
THE INTERSECTION OF TATE CREEK AND THE KENTUCKY RIVER OVERFLOWS
NEAR TOWN OF VALLEY VIEW.
MODERATE RAINFALL IS EXPECTED TO CONTINUE ACROSS MADISON COUNTY FOR
THE NEXT FEW HOURS. ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH WILL
BE POSSIBLE AND WILL LEAD TO ADDITIONAL FLOODING ISSUES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3774 8408 3764 8413 3757 8409 3756 8417
3752 8420 3754 8435 3777 8452 3780 8446
3785 8448 3784 8445 3787 8441 3784 8439
3790 8438 3788 8435 3792 8427 3787 8426
3786 8409 3781 8411 3782 8410
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 1:06 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 18, 1:06 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 AM EDT Sat Jul 18 2015
...Updated Aviation Discussion...
...Forecast Update...
Issued at 954 PM EDT Fri July 17 2015
Did end up issuing a short fused Flash Flood Watch to account for
the complex of storms diving SE across our CWA over the next few
hours. FFG values are still running low and with pockets of
torrential rain and some training, thought it best to try and give a
heads up to the Flash Flooding potential.
Issued at 836 PM EDT Fri July 17 2015
Have increased coverage of shower and storm chances across our NE
CWA through the late evening hours as clusters of storms over IN
will slide SE over the next several hours. Confidence is not high on
how far SW to extend the highest precipitation chances, but did
increase to chance (40%) for Louisville.
Most concerned about training of several rounds of thunderstorms
from a Madison, IN to Cynthiana, KY line where some hydro issues
might occur due to high PWAT/efficient rain producing airmass.
Confidence is not high enough on convective evolution to issue a
short fused Flash Flood Watch so will likely handle any hydro
problems with Advisories/Warnings if needed. Will mention heavy rain
threat in an updated HWO.
Previous Update...
Issued at 600 PM EDT Fri Jul 17 2015
Visible satellite has been showing some enhancement along and north
of the I-64 corridor over the past couple of hours, and now starting
to see some light returns on radar associated with them. Went ahead
and added iso to widely scattered mention for the next few hours as
the cells push east.
Still watching to our NW and N as a couple of complexes show some
signs of possibly being able to skirt our N and NE CWA. Expect
intensity to diminish as we get into the later evening hours,
however environment would be able to support a few stronger storms
if they are able to hold togehter.
.SHORT TERM (Now through Sunday)...
Issued at 315 PM EDT Fri Jul 17 2015
Same synoptic pattern of the last few weeks will continue through
the short term with a sprawling hot ridge over the southern U.S. and
an active westerly stream of moisture and instability over the
northern part of the U.S. from the Plains to the Great Lakes. This
means the Midwest and Ohio Valley are again proned to episodes of
convection, with expanding heat on the southern periphery as well
through this weekend. Our forecast area of central KY and south-
central IN will be on the edge of convection to our north but within
the high heat and humidity from our area on south and west.
Currently, convection is beginning to develop from central OH
through central IN to near STL along an outflow boundary. Steering
flow should keep this convection to our north through this evening.
However, both the GFS and NAM suggest that a few cells could turn
southeast late tonight and/or a few cells develop over south-central
IN and parts of north-central and east-central KY. Will include in
grids. Patchy fog and haze may occur around daybreak, but not bad.
On Saturday and Sunday, the heat and humidity will be here,
especially over the western half of the forecast area. High
temperatures will reach the lower 90s east and mid 90s west both
days, with lows in the 70s at night. Surface dewpoints Saturday
afternoon should be in the lower to mid 70s, with mid 70s Sunday. As
a result, maximum afternoon heat indices both days will be around
105 and some areas could see 105-109 over west parts of central KY
Sunday afternoon when surface dewpoints should be slightly higher.
Thus, will issue a heat advisory starting Saturday at noon EDT
continuing til 8 pm Sunday evening for the western half of central
KY. For now, will not issue an advisory over most of east-central
KY, where maximum indices should top out in the upper 90s to lower
100s, although we will monitor this through the weekend.
As for precip potential, Sunday looks to have a slightly better
chance of isolated to scattered thunderstorms than Saturday. Model
soundings show better instability and higher precipitable water
values on Sunday vs. Saturday. Cannot rule out a slight chance
Saturday (roughly 20 pct), with a slightly higher chance Sunday
afternoon, especially over northern areas closer to the main
corridor of instability. Any storm would produce brief torrential
rain. Otherwise, expect a partly cloudy, hot, and humid weekend.
.LONG TERM (Sunday night through Friday)...
Issued at 245 PM EDT Fri Jul 17 2015
...Stormy Monday-Tuesday...Sultry Summertime Airmass rest of week...
Sunday night through Tue night...
Well...long term begins with Herculean 596m ridge over the Natural
State keeping polar jet along the northern periphery. Several
frontal systems will slide off the front side of the ridge towards
CWA...but overall high humidity for next week.
The upper trough digs through the Great Lakes on Monday and drops a
frontal boundary near the OH River and is stuck for 48 hours. This
will bring unsettled weather across CWA Monday and Tuesday. MU CAPE
of 2500 j/kg and higher, LIS -4 to -6 C, PWATS are 2 inches and weak
steering flow of 15 kts will bring threat of storms with very heavy
rainfall. Increased POPS to likely across eastern 1/2 of the area on
Monday and increased POPS Tuesday across the Srn tier as the frontal
boundary is still ensconced across the srn 1/2 of area.
Wednesday-Friday...
On Wed and Thu...elongated ridge across from Lone State state thru
pelican state to peach state before ridge amplifies on Friday
northward. Ridge bulges north to Great lakes ahead of potent wave
coming out Glacier NP to Yellowstone NP. Thus...front will move
south of CWA on Wed and will be POP-less for rest of week with low
90s and lows around 70. Typical summertime weather.
&&
.AVIATION (06Z TAF Update)...
Updated 104 AM EDT Sat Jul 18 2015
Showers and thunderstorms will continue to be an issue for the next
couple of hours at SDF and LEX. The stronger storms limiting
visibilities look to be at SDF over the next hour or so while LEX
will see mainly moderate rain. This activity should begin to wane by
08-09Z. Thereafter, some light fog will be possible.
This afternoon will be more of a question mark as some storms will
be possible across the region. However, confidence is low on any
storm affecting one of the TAF sites. Therefore will keep the
mention out for now. This may need to be added in for later
issuances though.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 5 AM EDT early this morning FOR
KYZ031>037-040>043-049.
HEAT ADVISORY from Noon EDT /11 AM CDT/ today to 8 PM EDT /7 PM
CDT/ Sunday FOR KYZ023>035-038-045-053-061>063-070>074.
IN...FLASH FLOOD WATCH until 5 AM EDT early this morning FOR
INZ077>079-092.
HEAT ADVISORY from Noon EDT /11 AM CDT/ today to 8 PM EDT /7 PM
CDT/ Sunday FOR INZ076>079-083-084-089>092.
&&
Update.........BJS
Short Term.....TWF
Long Term......JDG
Aviation.......EERHazardous weather outlook, Jul 17, 8:45 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 845 PM EDT FRI JUL 17 2015 INZ076>079-083-084-089>092-KYZ023>035-038-045-053-061>063-070>074- 190045- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE... BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW 845 PM EDT FRI JUL 17 2015 /745 PM CDT FRI JUL 17 2015/ ...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ SATURDAY TO 8 PM EDT /7 PM CDT/ SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY OVERNIGHT. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT TEMPERATURES AND INCREASING HUMIDITY SATURDAY AND SUNDAY WILL PUSH THE AFTERNOON HEAT INDEX BETWEEN 105 AND 110 EACH DAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE SUNDAY...AND INCREASING CHANCES ON MONDAY AND TUESDAY. THE GREATEST COVERAGE AND INTENSITY OF STORMS WILL BE MONDAY INTO MONDAY NIGHT WITH THE PASSAGE OF A WEAK FRONT. THESE STORMS WILL CONTAIN VERY HEAVY RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS COULD LEAD TO SOME FLOODING ISSUES IN LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-039>043-046>049-054>057-064>067-075>078-081-082-190045- SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE... LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 845 PM EDT FRI JUL 17 2015 /745 PM CDT FRI JUL 17 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR NORTH CENTRAL KENTUCKY LATE TONIGHT. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT TEMPERATURES AND INCREASING HUMIDITY SATURDAY AND SUNDAY WILL PUSH THE AFTERNOON HEAT INDEX ABOVE 100 DEGREES EACH DAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. THE GREATEST COVERAGE AND INTENSITY OF STORMS WILL BE MONDAY INTO MONDAY NIGHT WITH THE PASSAGE OF A WEAK FRONT. HEAVY RAIN AND GUSTY WINDS ARE EXPECTED WITH THE STRONGEST STORMS. THESE STORMS WILL CONTAIN VERY HEAVY RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS COULD LEAD TO SOME FLOODING ISSUES IN LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/JDG
In the hours before
Local storm report, Jul 17, 11:26 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1126 PM EDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG JEFFERSONTOWN 38.21N 85.57W
07/17/2015 JEFFERSON KY PUBLIC
TREES REPORTED DOWN.
&&
SZAPPANOSLocal storm report, Jul 17, 11:43 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1143 PM EDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM TSTM WND GST 1 SW ALTON 38.08N 84.94W
07/17/2015 M60 MPH ANDERSON KY TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, Jul 17, 11:47 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1147 PM EDT FRI JUL 17 2015
KYZ035>037-040>043-180420-
BOURBON KY-FAYETTE KY-FRANKLIN KY-HARRISON KY-NICHOLAS KY-SCOTT
KY-WOODFORD KY-
1147 PM EDT FRI JUL 17 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF GEORGETOWN...AND MOVING
EAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
DELAPLAIN AND MOON LAKE ESTATES...
OXFORD AND BOYDTOWN...
LEESBURG AND GEORGETOWN SCOTT COUNTY AIRPORT...
JACKSONVILLE AND CENTERVILLE...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
58 AND 81.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
108 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3795 8451 3799 8463 3820 8491 3835 8475
3847 8459 3849 8415 3848 8411 3846 8410
3821 8403
TIME...MOT...LOC 0348Z 278DEG 38KT 3829 8467
SCHOETTMERSpecial weather statement, Jul 18, 12:23 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1223 AM EDT SAT JUL 18 2015 KYZ041-042-048-049-057-180530- FAYETTE KY-BOURBON KY-JESSAMINE KY-CLARK KY-MADISON KY- INCLUDING THE CITIES OF...LEXINGTON...PARIS...NICHOLASVILLE... WINCHESTER...RICHMOND 1223 AM EDT SAT JUL 18 2015 ...STRONG STORMS IN THE BLUE GRASS... THUNDERSTORMS WITH FREQUENT LIGHTNING...LOCALLY VERY HEAVY RAIN...AND WIND GUSTS TO 45 MPH ARE MOVING THROUGH THE LEXINGTON...RICHMOND...AND WINCHESTER AREAS. PONDING OF WATER CAN BE EXPECTED ON ROADWAYS. STAY INSIDE AND OFF LAND LINE PHONES DURING THUNDERSTORMS. 13
Local storm report, Jul 18, 12:32 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1232 AM EDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 4 S NEW ZION 38.13N 84.49W
07/18/2015 FAYETTE KY BROADCAST MEDIA
DOWNED TREE LIMB BLOCKING THE ROAD AT IRON
WORKS AND NEWTOWN PIKE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 18, 12:34 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 AM EDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG HANOVER 38.72N 85.47W
07/17/2015 JEFFERSON IN BROADCAST MEDIA
TREES DOWN AND SHINGLE DAMAGE TO ROOFS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:51 PM EDT | Special Weather Statement | LMK | Harrison | 29 min |
| Jul 17, 9:07 PM EDT | Flash Flood Watch | LMK | Bourbon, Clark, Fayette, Franklin, Harrison, Henry and 6 more | 6 hr |
| Jul 17, 9:16 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Jul 17, 9:24 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Jul 17, 9:38 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| Jul 17, 10:02 PM EDT | Special Weather Statement | LMK | Henry, Oldham, Shelby | 28 min |
| Jul 17, 10:08 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Jul 17, 10:26 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Jul 17, 10:28 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 32 min |
| Jul 17, 10:39 PM EDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 31 min |
| Jul 17, 10:45 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 30 min |
| Jul 17, 11:03 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 32 min |
| Jul 17, 11:15 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Harrison, Scott, Shelby, Woodford | 30 min |
| Jul 17, 11:22 PM EDT | Special Weather Statement | LMK | Anderson, Marion, Mercer, Nelson, Washington, Woodford | 43 min |
| Jul 17, 11:47 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Franklin, Harrison, Scott | 33 min |
| Jul 17, 11:49 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Madison and 2 more | 3 hr |
| Jul 18, 12:41 AM EDT | Areal Flood Advisory | LMK | Clark, Garrard, Madison | 3 hr |
| Jul 18, 1:19 AM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Jefferson, Meade, Oldham, Shelby and 1 more | 3 hr |
| Jul 18, 11:24 AM EDT | River Flood Warning | LMK | Hancock | 50 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.